Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods, ultrasound showed cyst in right ovary, taken primolut-N as per prescription, have heavy white discharge. What is the reason?

Hello Doctor , i have irregular periods,last week i went to Dr. and did one ultra sound scan, Dr told me that i have 3cm cyst in my right ovary , but it will go after i get periods, and Dr gave me primoult-N , dosage are 1-0-1 for 5 days. day before y day i finished all tablets and now waiting for periods, these days i have heavy white discharge . why i have so much white discharge and what is the reason for the cyst in my ovary? thanks in advance....
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
From your history i think you are suffering from ovarian endometriosis. That is presence of menstruating tissue in ovary, which is not normal.
What is your age? Have you completed your family?
If you are in lower age group it is necessary to treat you by surgical treatment. Because it will hamper fertility.
But if you are in older age group medication can be tried.
There is no definite cause of white discharge in this case.
And moreover, white discharge is not the problem. the problem is Endometriosis.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor